# SDR HEEA954923

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT POWER. REPLACED V101 CAVITY OSCILLATOR.  REPLACED BROKEN FACE-PLATE ASSY.  LOCKING MECHANISM BROKEN; REPLACED SCREW, FLAT WASH AND GROOVE PIN.  REPAIRED.  ADJUSTED V101 AND MEETS MFGS SPECS.
